Healthwise
To print: Use your web browser's print feature. Close this window after printing.

Medicines That May Cause Lightheadedness or Vertigo

Table of Contents


Topic Overview

Many prescription and nonprescription medicines can make you feel lightheaded or affect your balance. A few examples are:

If you think a prescription or nonprescription medicine may be causing your lightheadedness or vertigo, call your doctor.


Credits for Medicines That May Cause Lightheadedness or Vertigo

Current as of: July 1, 2021

Author: Healthwise Staff
Medical Review:
William H. Blahd Jr. MD, FACEP - Emergency Medicine
Adam Husney MD - Family Medicine
Kathleen Romito MD - Family Medicine


Note: The "printer friendly" document will not contain all the information available in the online document. Some information (e.g. cross-references to other topics, definitions or medical illustrations) is only available in the online version.

© 1995-2021 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information.